# SDR SWAA002619

- Difficulty date: December 13, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 50,120 hours, 50,372 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND 1.25 EXTERNAL FUSELAGE SKIN CRACK AT BS 500C, STR 10R. REPAIRED SKIN PER SRM.
